Vol. 79, No. 2, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A characterizaton of R2 by the concept of mild convexity

Sjur Flam

Vol. 79 (1978), No. 2, 371–373
Abstract

Let S be an open, connected set in a locally convex, Hausdorff topological vector space L. If the boundary of S contains exactly one point not a mild convexity point of S and this point is not isolated in bd S, then dimL = 2.

Mathematical Subject Classification 2000
Primary: 52A05
Milestones
Received: 24 January 1978
Revised: 18 April 1978
Published: 1 December 1978
Authors
Sjur Flam